MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-1509
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 02-010-01-0215 - logic femoral ps cem left sz 1.5, (b)(6), 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t, (b)(6), 200-02-32 - three peg patella 32mm, (b)(6), 201-78-15 - holding pin mini sharp point 4 pk, (b)(6), 201-78-82 - collar fixation pin 2pk 40mm, quick release, (b)(6), 201-78-88 - 4" drill bit, mod.Hex 2-pk, (b)(6), 201-78-89 - 3" drill bit, mod.Hex 2 pack.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case ¿ usa (master case no.(b)(4), patient id: (b)(6) + left knee, (b)(4) rh is associated with this case.It was reported via legal documentation that approximately 95 months after a left total knee replacement procedure, the patient has experienced prosthesis wear.No medical or surgical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
The prosthesis wear alleged cannot be confirmed as the devices have not been revised.The reason for the legal filing may have been due to the inclusion of the polyethylene in the packaging recall.Potential contributions of user or patient-related considerations could not be assessed as the devices remain implanted and no images, radiographs, or relevant clinical information was provided.B3: corrected.H6: corrected health effect and investigation clinical codes.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 1.5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville, FL 32653
MDR Report Key21394581
Report Number1038671-2025-00936
Device Sequence Number15522201
Product Code JWH
UDI-Device Identifier10885862173430
UDI-Public10885862173430
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2023
Device Catalogue Number02-012-44-1509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date04/15/2025
Date Device Manufactured03/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other;
Patient SexUnknown